# SDR IPXA2015062990654

- Difficulty date: June 28, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 76,407 hours, 14,830 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cable
- Condition: Missing
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR FLAP LACING PIN & CABLE MISSING.   INSTALLED NEW SLIDE/RAFT IN L1 DOOR SLIDE CORNER ASSY IAW AMM 25-61-15 EFF SOURCE.
